# SDR DALA2022041102468

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION FLOOR STRUCTURE WEB LOCATED FR 33 TO FR 34 AND STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-72-911-001 AND 51-42-11. (2189931)
